# SDR A6WA2017101145343

- Difficulty date: October 6, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 601A2100613
- Condition: Cracked
- Location: Bs 731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED BEHIND PANEL 326ER.
